Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Runny nose, excessive sneezing, headache, pain in hands, feet. Reason?

Hi For the past few weeks I have been experiencing classic allergy symptoms - runny nose , excessive sneezing , headache and temporary relief in the mornings. I am told that it could be Saharan Dust in the upper atmosphere. In addition to these symptoms I am also experiencing pains in my hands and feet. In the hands it feels like my soft tissue is inflamed and in my feet it feels like my veins are inflamed. Could these also be a result of my allergies. The pains are never always in the same spot. They seems to move up and down.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear Narishar,

Sorry for replying as this was not posted in Ayurveda section which is my expertise.But i think Ayurveda has a very promising results rather i will say it has cure and no recurrence.The rasayan drugs of Ayurveda has the capacity of building the immunity so resulting in no recurrence of any disease.
I have cured many such patients with very good success.Even these Ayurveda medicines have no side effects.
Answered: Thu, 2 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor